It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board


Bipolar Disorder Board Index


I went and see my pdoc yesterday and told him that the serquel I was taking made me gain weight. And he also has me on gabapentin 100mg twice a day and twice at night. In addition, I take 20 mg of Prozac which I mentioned to him I have very little sexual desire .

So he wants to put me on lithium. Can't remember the dosage, because I didn't get the Rx filled. I just read that lithium has too many sides affects for me to deal with .

My pdoc prescribed lithium for my depression and to help me sleep at night. And he was going to take me off of Prozac and the serquel.

Any suggestions or input would be greatly appreciated!!





All times are GMT -7. The time now is 04:26 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!